# SDR AALA20050392

- Difficulty date: June 18, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FIRST CLASS EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED.  NORMAL OPERATION.
